Alert archive / Indiana / Tornado Warnings in 2006

Tornado Warning 23, NWS Indianapolis, IN

April 2, 20067 counties in Indiana

NWS Indianapolis, IN issued this tornado warning at Apr 2, 2006, 9:54 PM EDT for 7 counties in Indiana. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 9:54 PM EDT (01:54 UTC)
Expired
Apr 2, 2006, 10:45 PM EDT
In force
51 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Hancock County, IN, Henry County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 34 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:56 PM EDTTSTM WND GST 82Indianapolis, INMEASURED BY WISH TV MESONET EQUIPMENT
Apr 2, 10:08 PM EDTFUNNEL CLOUD7 Wsw Greenfield, IN700W 300S

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:44 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KIND 030154
TORIND
INC059-065-081-095-097-139-145-030245-
/O.NEW.KIND.TO.W.0023.060403T0154Z-060403T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
954 PM EDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  HANCOCK COUNTY IN CENTRAL INDIANA
  NORTHEASTERN JOHNSON COUNTY IN CENTRAL INDIANA
  SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA
  EASTERN MARION COUNTY IN CENTRAL INDIANA
  NORTHWESTERN RUSH COUNTY IN CENTRAL INDIANA
  NORTHERN SHELBY COUNTY IN CENTRAL INDIANA
  SOUTHWESTERN HENRY COUNTY IN EAST CENTRAL INDIANA

* UNTIL 1045 PM EDT

* AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTH OF
  BEECH GROVE...OR ABOUT 12 MILES SOUTHEAST OF INDIANAPOLIS...MOVING
  NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  FAIRLAND AROUND 1000 PM EDT...
  NEW PALESTINE AROUND 1005 PM EDT...
  SPRING LAKE AROUND 1010 PM EDT...
  MORRISTOWN AROUND 1015 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
EAST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM EDT MONDAY MORNING FOR INDIANA.

LAT...LON 3981 8617 3949 8597 3970 8548 4008 8570

$$

KOCH
4 follow-up statements
000 
WWUS53 KIND 030222
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 PM EDT SUN APR 2 2006

INC059-065-081-095-097-139-145-030245-
/O.CON.KIND.TO.W.0023.000000T0000Z-060403T0245Z/
HANCOCK-HENRY-JOHNSON-MADISON-MARION-RUSH-SHELBY-
1022 PM EDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHEASTERN JOHNSON...NORTHERN SHELBY...NORTHWESTERN RUSH...EASTERN
MARION...HANCOCK...SOUTHWESTERN HENRY AND SOUTHWESTERN MADISON
COUNTIES...

AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WILKINSON...OR
ABOUT 11 MILES SOUTH OF ANDERSON...MOVING NORTHEAST AT 60 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
EAST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM EDT MONDAY MORNING FOR INDIANA.

LAT...LON 3981 8617 3949 8597 3970 8548 4008 8570

$$

KOCH
000 
WWUS53 KIND 030230
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 PM EDT SUN APR 2 2006

INC059-065-081-095-097-139-145-030245-
/O.CON.KIND.TO.W.0023.000000T0000Z-060403T0245Z/
HANCOCK-HENRY-JOHNSON-MADISON-MARION-RUSH-SHELBY-
1030 PM EDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHEASTERN JOHNSON...NORTHERN SHELBY...NORTHWESTERN RUSH...EASTERN
MARION...HANCOCK...SOUTHWESTERN HENRY AND SOUTHWESTERN MADISON
COUNTIES...

AT 1027 PM EDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR WILKINSON...OR ABOUT 10 MILES SOUTH OF ANDERSON...MOVING
NORTHEAST AT 105 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
EAST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM EDT MONDAY MORNING FOR INDIANA.

LAT...LON 3981 8617 3949 8597 3970 8548 4008 8570

$$

KOCH
000 
WWUS53 KIND 030235 CCA
SVSIND

SEVERE WEATHER STATEMENT...STORM SPEED CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 PM EDT SUN APR 2 2006

INC059-065-081-095-097-139-145-030245-
/O.CON.KIND.TO.W.0023.000000T0000Z-060403T0245Z/
HANCOCK-HENRY-JOHNSON-MADISON-MARION-RUSH-SHELBY-
1030 PM EDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHEASTERN JOHNSON...NORTHERN SHELBY...NORTHWESTERN RUSH...EASTERN
MARION...HANCOCK...SOUTHWESTERN HENRY AND SOUTHWESTERN MADISON
COUNTIES...

AT 1027 PM EDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR WILKINSON...OR ABOUT 10 MILES SOUTH OF ANDERSON...MOVING
NORTHEAST AT 50 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
EAST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM EDT MONDAY MORNING FOR INDIANA.

LAT...LON 3981 8617 3949 8597 3970 8548 4008 8570

$$

KOCH

SPEED OF STORMS CORRECTED
000 
WWUS53 KIND 030240
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT SUN APR 2 2006

INC059-065-081-095-097-139-145-030250-
/O.EXP.KIND.TO.W.0023.000000T0000Z-060403T0245Z/
HANCOCK-HENRY-JOHNSON-MADISON-MARION-RUSH-SHELBY-
1040 PM EDT SUN APR 2 2006

...THE TORNADO WARNING FOR NORTHEASTERN JOHNSON...NORTHERN SHELBY...
NORTHWESTERN RUSH...EASTERN MARION...HANCOCK...SOUTHWESTERN HENRY AND
SOUTHWESTERN MADISON COUNTIES HAS BEEN CANCELLED...

THE SEVERE STORMS HAVE MOVED EAST OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
EAST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM EDT MONDAY MORNING FOR INDIANA.

LAT...LON 3981 8617 3949 8597 3970 8548 4008 8570

$$

KOCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:30 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 2, 7:30 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT SUN APR 2 2006

.AVIATION...THE MAIN PROBLEM FOR AVIATION WILL BE A LINE OF
THUNDERSTORMS THAT WILL MOVE THROUGH INDIANA. THEY WILL ENTER
WESTERN INDIANA AROUND 01Z AND EXIT EAST AROUND 06Z. THESE STORMS
HAVE A HISTORY OF VERY STRONG WIND GUSTS...HAIL AND POSSIBLE
TORNADOES. THE STORMS ARE JUST AHEAD OF A COLD FRONT. CIGS WITH THE
STORMS WILL DROP INTO THE MVFR LEVELS WITH VISIBILITIES BRIEFLY IFR.
CONDITIONS WILL GO VFR AFTER FROPA. WRAP AROUND MVFR CIGS WITH
ISOLATED SHOWERS WILL MOVE INTO AREA FROM THE NW AFTER 10Z.

&&

.PREV DISCUSSION... (ISSUED 205 PM EDT SUN APR 2 2006)

&&

.DISCUSSION...UPPR PTN TO REMAIN RATHER ENERGETIC...BUT PROGRESSIVE
OVR THE NEXT FEW DAYS. UPPR SYS CURRENTLY OVR THE PLAINS WL MOV EWD
IN THE LOCAL AREA BY EARLY MON MORN...AND INTO THE NERN PARTS OF THE
COUNTRY BY TUES NIGHT...EVENTUALLY CARVING OUT A LRG UPPR LO IN THAT
AREA. MODELS IN PRETTY GOOD AGREEMENT ON THE OVERAL SITUATION. FCST
FOCUS CENTERS ON POPS/SEVERE WX EARLY IN THE SHORT TERM WITH
INCOMING SYS.

IN THE NR TERM...RADAR INDICATING SCT SHWR/TSTM ACTVTY ACRS THE AREA
IN WAA ZONE. APPEARS MAIN UPPR SUPPORT WITH THIS SYS CURRENTLY
APPROACHING WRN MO...AND MODELS BRING THIS ENERGY RAPIDLY THRU THE
LOCAL AREA IN THE 01Z-07Z TIME FRAME. CDFNT LINGERS A LTL FARTHER
BEHIND...PROB NOT REACHING THE OH BORDER TIL 10Z-11Z OR SO. LOOKS
LIKE WHATEVER DVLPS OVR MO IN THE NEXT FEW HRS WL BE PUSHING THRU
DURG THE 01Z-07Z TIME FRAME...WITH ADDITIONAL ACTVTY PSBL ALONG THE
CDFNT AFT THAT. OVERALL PARAMETERS STILL SUPPORT A SVR THREAT...
MAINLY AFT 01Z...WITH AN ENHANCED THREAT OVR THE SWRN CWA. WIND
SHEAR LOOKS TO MAXIMIZED ACRS THE SRN PARTS OF STATE IN THE 06Z-12Z
TIME FRAME...SO SVR THREAT MAY LINGER WELL INTO THE EARLY MORN HRS
OF MON...IF TSTMS CAN DVLP ALONG CDFNT.

IN THR LTR PDS...LOOKS LIKE THERE WL BE SOME WRAP AROUND PCPN BEHIND
THE SYS THRU EARLY MON AFT...ESPECIALLY IN THE N. WL GO WITH LIKELY
POPS IN THE N...WITH CHC POPS FARTHER S. PCPN THREAT SHOULD DIMINISH
LTR IN THE AFT ON MON AS SYS PULLS AWAY. LO LVL WIND FIELDS OFF THE
MODELS SUGGEST MAYBE SOME 35KT SFC GUSTS ON MON AS WELL. IMPROVING
CONDS XPCTD MON NIGHT/TUES AS HI PRES BLDS IN.

UNDER WAA MOST OF THE NIGHT...TEMPS WL PROB HOLD OR RISE INTO THE
60S FOR THE BALANCE OF THE NIGHT...WITH READING DROPPING INTO THE
45-50 DEG RANGE BEHIND CDFNT. LTL TEMP RISE XPCTD ON MON UNDER STG
CAA. NGM MOS TEMPS IN THE LTR PDS LOOK REASONABLE AT THIS TIME BASED
ON PROGGED LO LVL THICKNESSES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...HAINES
FORECAST...JAS
Hazardous weather outlook, Apr 2, 2:36 PM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
236 PM EDT SUN APR 2 2006

INZ021-028>031-035>049-051>057-060>065-067>072-031100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
136 PM CDT SUN APR 2 2006 /236 PM EDT SUN APR 2 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED ACROSS CENTRAL INDIANA THIS
AFTERNOON AND TONIGHT. PRESENT INDICATIONS ARE THAT SOME OF THE
STORMS MAY BE SEVERE...MAINLY FROM ABOUT 900 PM EDT...800 PM CDT...
TO ABOUT 500 AM EDT...400 AM CDT. DAMAGING WINDS AND LARGE HAIL
ARE THE MAIN THREATS...ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE FROM THURSDAY INTO FRIDAY. THE
OVERALL WEATHER PATTERN IS FAVORABLE FOR THE POTENTIAL OF SEVERE
STORMS DURING THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 900 PM EDT...800 PM CDT
TONIGHT.

IN ADDITION...SEVERE WEATHER SPOTTERS ARE ENCOURAGED TO MONITOR
FUTURE WEATHER TRENDS AND STATEMENTS REGARDING THE SEVERE WEATHER
THREAT LATER THIS WEEK.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

JAS

In the hours before

Local storm report, Apr 2, 9:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
935 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 S SPENCER             39.26N 86.77W
04/02/2006                   OWEN               IN   AMATEUR RADIO

            TREES DOWN AND POWER OUT IN SPENCER AND GOSPORT

&&

LALEXAND
Local storm report, Apr 2, 9:37 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     WILLIAMSPORT            40.29N 87.29W
04/02/2006                   WARREN             IN   AMATEUR RADIO

            STRUCTURAL ROOF DAMAGE SR28 AND 800W

&&

LALEXAND
Local storm report, Apr 2, 9:39 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND DMG     GREENCASTLE             39.64N 86.84W
04/02/2006                   PUTNAM             IN   TRAINED SPOTTER

            POWER LINES AND TREES DOWN

&&

LALEXAND
Local storm report, Apr 2, 9:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
940 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     WASHINGTON              38.66N 87.17W
04/02/2006                   DAVIESS            IN   EMERGENCY MNGR

            ROOFS OFF OF HOMES, POWER LINES DOWN. WIND DAMAGE FROM
            KNOX COUNTY LINE EAST TO WASHINGTON AND FROM PIKE COUNTY
            LINE NORTH TO 58

&&

CP
Local storm report, Apr 2, 9:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     2 S MOORESVILLE         39.59N 86.37W
04/02/2006  M67 MPH          MORGAN             IN   TRAINED SPOTTER

&&

CP
Local storm report, Apr 2, 9:46 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     10 W SPENCER            39.29N 86.96W
04/02/2006                   OWEN               IN   TRAINED SPOTTER

            10-12 INCH DIAMETER TREE BLOWN INTO THE AIR

&&

LALEXAND

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:22 PM EDTSevere Thunderstorm WarningINDSullivan38 min
Apr 2, 8:22 PM EDTSevere Thunderstorm WarningINDSullivan38 min
Apr 2, 8:28 PM EDTSevere Thunderstorm WarningINDDaviess, Knox15 min
Apr 2, 8:31 PM EDTSevere Thunderstorm WarningINDVigo44 min
Apr 2, 8:51 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo39 min
Apr 2, 8:53 PM EDTTornado WarningINDClay, Parke, Vigo25 min
Apr 2, 8:56 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren30 min
Apr 2, 9:07 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Clay, Hendricks, Jackson, Johnson and 7 more53 min
Apr 2, 9:09 PM EDTTornado WarningINDHendricks, Parke, Putnam51 min
Apr 2, 9:11 PM EDTTornado WarningINDJackson, Lawrence49 min
Apr 2, 9:16 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Parke, Putnam and 1 more44 min
Apr 2, 9:32 PM EDTTornado WarningINDJohnson, Marion, Morgan43 min
Apr 2, 9:39 PM EDTTornado WarningINDBoone, Hamilton, Hendricks, Marion51 min
Apr 2, 9:40 PM EDTTornado WarningINDBartholomew, Jackson, Jennings34 min
Apr 2, 9:45 PM EDTTornado WarningINDBartholomew, Decatur, Rush, Shelby45 min
Apr 2, 9:51 PM EDTSevere Thunderstorm WarningINDRush, Shelby39 min
Apr 2, 9:52 PM EDTTornado WarningINDBartholomew, Decatur, Jennings38 min
Apr 2, 10:03 PM EDTTornado WarningINDHamilton, Madison, Tipton42 min
Apr 2, 10:05 PM EDTTornado WarningINDRush39 min
Apr 2, 10:16 PM EDTTornado WarningINDDelaware, Henry, Madison, Randolph44 min
Apr 2, 10:57 PM EDTSevere Thunderstorm WarningINDRandolph21 min
Apr 3, 8:35 AM EDTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more10 hr

Nearby

Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.